MathSciNet Relay Station
MathSciNet bibliographic data
MR573043 16A30
Domanov, O. I. A prime but not primitive regular ring. (Russian) Uspehi Mat. Nauk 32 (1977), no. 6(198), 219–220.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement